# SDR AT0100170

- Difficulty date: May 13, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT EXIT EMERGENCY LIGHT INOPERATIVE.  REPAIRED BROKEN WIRE.
